6 Publications

Mark all

[6]
2022 | Journal Article | IST-REx-ID: 12087 | OA
Curvature-dimension conditions for symmetric quantum Markov semigroups
Wirth, Melchior, Curvature-dimension conditions for symmetric quantum Markov semigroups. Annales Henri Poincare. 2022
View | DOI | Download Published Version (ext.) | arXiv
 
[5]
2022 | Journal Article | IST-REx-ID: 12216 | OA
Monotonicity versions of Epstein's concavity theorem and related inequalities
E.A. Carlen, H. Zhang, Linear Algebra and Its Applications 654 (2022) 289–310.
View | Files available | DOI
 
[4]
2022 | Journal Article | IST-REx-ID: 12210 | OA
Norms of certain functions of a distinguished Laplacian on the ax + b groups
R. Akylzhanov, Y. Kuznetsova, M. Ruzhansky, H. Zhang, Mathematische Zeitschrift 302 (2022) 2327–2352.
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2021 | Journal Article | IST-REx-ID: 9973 | OA
Complete gradient estimates of quantum Markov semigroups
M. Wirth, H. Zhang, Communications in Mathematical Physics 387 (2021) 761–791.
View | Files available | DOI | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 7509 | OA
From Wigner-Yanase-Dyson conjecture to Carlen-Frank-Lieb conjecture
H. Zhang, Advances in Mathematics 365 (2020).
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2020 | Journal Article | IST-REx-ID: 8670 | OA View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

6 Publications

Mark all

[6]
2022 | Journal Article | IST-REx-ID: 12087 | OA
Curvature-dimension conditions for symmetric quantum Markov semigroups
Wirth, Melchior, Curvature-dimension conditions for symmetric quantum Markov semigroups. Annales Henri Poincare. 2022
View | DOI | Download Published Version (ext.) | arXiv
 
[5]
2022 | Journal Article | IST-REx-ID: 12216 | OA
Monotonicity versions of Epstein's concavity theorem and related inequalities
E.A. Carlen, H. Zhang, Linear Algebra and Its Applications 654 (2022) 289–310.
View | Files available | DOI
 
[4]
2022 | Journal Article | IST-REx-ID: 12210 | OA
Norms of certain functions of a distinguished Laplacian on the ax + b groups
R. Akylzhanov, Y. Kuznetsova, M. Ruzhansky, H. Zhang, Mathematische Zeitschrift 302 (2022) 2327–2352.
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2021 | Journal Article | IST-REx-ID: 9973 | OA
Complete gradient estimates of quantum Markov semigroups
M. Wirth, H. Zhang, Communications in Mathematical Physics 387 (2021) 761–791.
View | Files available | DOI | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 7509 | OA
From Wigner-Yanase-Dyson conjecture to Carlen-Frank-Lieb conjecture
H. Zhang, Advances in Mathematics 365 (2020).
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2020 | Journal Article | IST-REx-ID: 8670 | OA View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed